# SDR QXEA200600584

- Difficulty date: February 25, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,655 hours, 12,131 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 4100S02802
- Condition: Malfunctioned
- Location: Nr 1 Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2359: ENG ADQT HEAT 1 CAUTION LIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE INTAKE ADAPTER HEATER IAW Q400 AMM 30-21-15-000-801 AND 30-21-15-400-801.  OPS CHECK OF THE ENGINE AIR ANTI-ICING CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
